# SDR QXEA2009051500330

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT INBOARD SEAT TRACK FRAME STATION X624 THRU X644 HAS CHAFE DAMAGE FROM SEAT TRACK COVERS.  BLENDED AREA OF CHAFE TO REMOVE DAMAGE AND FOUND BLEND TO BE WITHIN LIMITS IAW RD 8/4-53-884 WITH .028 OF MATERIAL REMOVED FROM INSIDE OF TRACK.  HFEC INSPECTED BLENDED AREAS INSIDE OF TRACK FOR CRACKS IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  APPLIED ALODINE TO RT INBD SEAT TRACK FS X624 TO FS X644 INSIDE TRACK REF RD 8/4-53-884 PG 6 GENERAL NOTES 4-6.
